Reply To: VYVANCE Duration of effectiveness

Home Welcome to the ADDitude Forums For Parents VYVANCE Duration of effectiveness Reply To: VYVANCE Duration of effectiveness

#71009
purnapatelny
Participant

My daughter is 9 taking 30mg of Vyvanse daily. She takes her medication at 7am on weekdays and the teacher(s) have recently stated that her focus decreases during her afternoon Math sessions. The doctor thought that sleep may be an issues (i.e. not sleeping enough) and prescribed Guadafacine in the evenings. Recently she has been displaying higher emotions and her behavior has be inconsistent. She gets angry quickly and yells (at her sisters) and struggles with following instructions. As of late, I have also a noticed a change in her social behavior (with Holidays around the corner and more family around). Any thoughts? Anyone have similar outcomes adding Guadafacine. Should I try to increase her dosage?

Thanks
Purna